Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cystic flare due to antibiotic usage, marks on face. On accutane medication. Light tanning safe to do?

Hello, I was prescribed accutane by my doctor over three months back. On 80 mg per day, I had a cystic flare where I had to stop and start up on an antibiotic . It has been a few weeks again and everything seems to be back under control...I am slowly starting back up on accutane while continuing the antibiotic until I get back up to 80 mg per day again. My question - I was left with a ton of marks from the flare and am going to the beach in a few weeks. Is there any way I could do some light tanning to help make them less visible? I know you are supposed to be careful in the sun while on accutane, but honestly I am not getting the horrible side effects that everyone seems to complain about. I honestly don t notice a difference being on the medication other than slightly chapped lips . Anyways thanks.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I feel sympathy because of your insistence to use the drug in spite of understanding that it is harmful.
Accutane is a drug of conventional medicine's acne management. Still I have understood that it has got very serious side effects like hearing and vision problems, damage to liver and pancreas etc as long term side effects and dry lips, drowsiness, cracking and peeling of skin, itching, back pain, rashes etc as short term side effects. It is having seizures, loss of appetite, fevers, blisters, red skin , numbness etc as very serious short term side effects also. You also experienced a cystic flare after using it.
Still you use it because you are given to understand that for a disease on your skin, you have to use an external remedy to manage it. Also you are ignorant that there is another safe, simple and curative method for treating this disease. Therefore you go on using it and go ahead with readiness to face its side effects.
I am a Homoeopath and that is why I share these different thoughts with you. You may please try to understand that any chronic disease and so acne also is a constitutional problem and you need constitutional internal remedies to cure your tendency to develop acne of any type.
There are about 150 Homoeopathic remedies to cure acne of various types. Out of them which remedy will suit your constitution and cure you is decided by an expert Homoeopathic physician and so I advise you to approach one such expert at the earliest. Or you can also get back to me with more details about you for curative treatment. You can use the premium follow up question facility of Healthcare magic for that.
With Best Wishes,
Dr C. J. Varghese,
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor